# SDR UPS08M51439

- Difficulty date: December 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO/AT STATION 5-120 LONGERON 44RT FOUND SUSPECTED CRACK ON SPLICE DOUBLER.  HFEC INSP C/O PER DAC NDTSPM REV 13, 06-10-01.001 & CRACK FOUND AS MARKED APPROX 2 INCHES IN LENGTH.  CRACKED SPLICE REMOVED PER SRM 51-33-01 VII R35.  NEW SPLICE FASTENER HOLES PICKED UP SRM 51-31-01 VII R35.  NEW SPLICE INSTALLED PER SRM 51-33-01 VII R35.  ATTACH INNER SUPPORT FASTENERS REINSTALLED PER SRM 51-33-01 VII R35.
